Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 66, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 4, 2016, 3:27 PM CDT. It took effect at Oct 5, 2016, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2016, 3:27 PM CDT (20:27 UTC)
- In effect from
- Oct 5, 2016, 7:00 AM CDT
- Expired
- Oct 5, 2016, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
279 WHUS73 KGRB 042027 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 PM CDT TUE OCT 4 2016 ...GUSTY WINDS AND BUILDING WAVES EXPECTED WEDNESDAY... .SOUTHEAST WINDS ARE EXPECTED TO INCREASE WEDNESDAY MORNING ALONG LAKE MICHIGAN. GUSTY WINDS WILL LEAD TO BUILDING WAVES HAZARDOUS TO SMALL CRAFT. WINDS ARE EXPECTED TO VEER TO THE WEST LATE WEDNESDAY AFTERNOON WITH DIMINISHING WAVES WEDNESDAY EVENING. LMZ541>543-050430- /O.NEW.KGRB.SC.Y.0066.161005T1200Z-161006T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 327 PM CDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY. * WINDS...INCREASING SOUTHEAST WINDS TO 15 TO 25 KNOTS EARLY WEDNESDAY MORNING AND CONTINUING THROUGH THE AFTERNOON. * WAVES...BUILDING TO 4 TO 7 FT WEDNESDAY AFTERNOON. HIGHEST WAVES EXPECTED TOWARDS NORTHERN LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
547 WHUS73 KGRB 050225 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 925 PM CDT TUE OCT 4 2016 ...GUSTY WINDS AND BUILDING WAVES EXPECTED WEDNESDAY... .SOUTHEAST WINDS ARE EXPECTED TO INCREASE WEDNESDAY MORNING ALONG LAKE MICHIGAN. GUSTY WINDS WILL LEAD TO BUILDING WAVES HAZARDOUS TO SMALL CRAFT. WINDS ARE EXPECTED TO VEER TO THE WEST LATE WEDNESDAY AFTERNOON WITH DIMINISHING WAVES WEDNESDAY EVENING. LMZ541>543-051030- /O.CON.KGRB.SC.Y.0066.161005T1200Z-161006T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 925 PM CDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY... * WINDS...INCREASING SOUTHEAST WINDS TO 15 TO 25 KNOTS EARLY WEDNESDAY MORNING AND CONTINUING THROUGH THE AFTERNOON. * WAVES...BUILDING TO 4 TO 7 FT WEDNESDAY AFTERNOON. HIGHEST WAVES EXPECTED TOWARDS NORTHERN LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
269 WHUS73 KGRB 050911 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 411 AM CDT WED OCT 5 2016 ...GUSTY SOUTHEAST WINDS AND BUILDING WAVES TODAY... .SOUTHEAST WINDS ARE EXPECTED TO INCREASE THIS MORNING ALONG LAKE MICHIGAN. GUSTY WINDS WILL LEAD TO BUILDING WAVES HAZARDOUS TO SMALL CRAFT. WINDS ARE EXPECTED TO VEER TO THE WEST LATE THIS AFTERNOON WITH DIMINISHING WAVES THIS EVENING. LMZ541>543-051715- /O.CON.KGRB.SC.Y.0066.161005T1200Z-161006T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 411 AM CDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WINDS...SOUTHEAST WINDS TO 15 TO 25 KNOTS...VEERING WEST TOWARD EVENING THEN DIMINISHING TO 10 TO 15 KNOTS. * WAVES...BUILDING TO 4 TO 7 FT BY THIS AFTERNOON. HIGHEST WAVES EXPECTED TOWARDS NORTHERN LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
200 WHUS73 KGRB 051509 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1009 AM CDT WED OCT 5 2016 ...GUSTY SOUTH WINDS AND HIGH WINDS THROUGH THIS EVENING... .GUSTY SOUTH WINDS WILL CONTINUE ALONG LAKE MICHIGAN. GUSTY WINDS WILL LEAD TO HIGH WAVES HAZARDOUS TO SMALL CRAFT. WINDS ARE EXPECTED TO VEER TO THE WEST BY EARLY EVENING WITH DIMINISHING WAVES FOR TONIGHT. LMZ541>543-052315- /O.CON.KGRB.SC.Y.0066.000000T0000Z-161006T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1009 AM CDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH WINDS TO 15 TO 25 KNOTS...VEERING WEST TOWARD EVENING THEN DIMINISHING TO 10 TO 15 KNOTS. * WAVES...4 TO 7 FT. HIGHEST WAVES EXPECTED TOWARDS NORTHERN LAKE MICHIGAN. WAVES WILL DIMINISH LATER ON TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
076 WHUS73 KGRB 051716 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1216 PM CDT WED OCT 5 2016 ...GUSTY SOUTH WINDS AND HIGH WINDS THROUGH THIS EVENING... .GUSTY SOUTH WINDS WILL CONTINUE ALONG LAKE MICHIGAN. GUSTY WINDS WILL LEAD TO HIGH WAVES HAZARDOUS TO SMALL CRAFT. WINDS ARE EXPECTED TO VEER TO THE WEST BY EARLY EVENING WITH DIMINISHING WAVES FOR TONIGHT. LMZ521-522-060000- /O.EXA.KGRB.SC.Y.0066.000000T0000Z-161006T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1216 PM CDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * SOUTH WINDS TO 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS...VEERING WEST TOWARD EVENING THEN DIMINISHING TO 10 TO 15 KNOTS. * WAVES...2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-060000- /O.CON.KGRB.SC.Y.0066.000000T0000Z-161006T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1216 PM CDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * SOUTH WINDS TO 15 TO 25 KNOTS...VEERING WEST TOWARD EVENING THEN DIMINISHING TO 10 TO 15 KNOTS. * WAVES...4 TO 7 FT. HIGHEST WAVES EXPECTED TOWARDS NORTHERN LAKE MICHIGAN. WAVES WILL DIMINISH LATER ON TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
466 WHUS73 KGRB 052029 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 329 PM CDT WED OCT 5 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES THROUGH THIS EVENING... .GUSTY SOUTH WINDS WILL CONTINUE ALONG LAKE MICHIGAN. GUSTY WINDS WILL LEAD TO HIGH WAVES HAZARDOUS TO SMALL CRAFT. WINDS ARE EXPECTED TO VEER TO THE WEST BY EARLY EVENING WITH DIMINISHING WAVES FOR TONIGHT. LMZ521-522-541>543-060000- /O.CON.KGRB.SC.Y.0066.000000T0000Z-161006T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 329 PM CDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * SOUTH WINDS TO 15 TO 25 KNOTS...VEERING WEST TOWARD EVENING THEN DIMINISHING TO 10 TO 15 KNOTS. * WAVES...2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 4, 2:26 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Oct 4, 2:26 PM CDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Green Bay WI 226 PM CDT TUE OCT 4 2016 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Wednesday Issued at 226 PM CDT Tue Oct 4 2016 Mostly cloudy skies prevailed across much of the region this afternoon. Temperatures as of 2 pm were in the 60s. Main concern for tonight and Wednesday will be band of showers and a few thunderstorms that will move across the area. Have slowed down the arrival of the rain by a few hours, thus precipitation would not make it into central/north-central Wisconsin until around 7 am. The rain and storms should move into northeast Wisconsin by mid to late morning. The rain will exit fairly quickly across central/north-central Wisconsin around midday, then across northeast Wisconsin by mid to late afternoon. With clouds and southeast winds tonight, did not stray far from guidance or previous forecast for lows tonight. High temperatures tricky on Wednesday due to expected rain, then decreasing cloudiness during the afternoon. Previous forecast looked good and only made minor adjustments. .LONG TERM...Wednesday Night Through Tuesday Issued at 226 PM CDT Tue Oct 4 2016 The cold front will linger across Wisconsin on Wednesday night. A mid level shortwave will track northeast along the frontal boundary Thursday and Thursday night, bringing a renewed chance for rain showers and a few thunderstorms to the area through Friday. Behind this cold front a much cooler airmass will settle in across the western Great Lakes during the weekend as high pressure settles in across the area. Highs will be limited to the 50s while overnight lows will drop to the middle 30s to the lower 40s. These cold temperatures will bring the threat for frost, especially across north-central and central Wisconsin. Return flow on the backside of the high will allow temperatures to rebound modestly during the early part of next week. && .AVIATION...for 18Z TAF Issuance Issued at 1201 PM CDT Tue Oct 4 2016 Except for some patchy MVFR ceilings near KMTW/KSUE early this afternoon, VFR conditions will prevail through this evening. A band showers and thunderstorms will approach central/north-central Wisconsin towards sunrise. Based on latest model trends, have slowed down the arrival of the rain. The showers and storms will reach northeast Wisconsin by mid to late morning on Wednesday. As the rain arrives, ceilings should fall into the IFR/MVFR category from west to east. The rain should exit the area from west to east late Wednesday morning across central/north-central Wisconsin and northeast Wisconsin Wednesday afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Eckberg LONG TERM......Kurimski AVIATION.......Eckberg
Hazardous weather outlook, Oct 4, 2:23 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 223 PM CDT TUE OCT 4 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 223 PM CDT TUE OCT 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT ACROSS CENTRAL WISCONSIN. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AS WELL AS THURSDAY AND THURSDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED. A MUCH COLDER AIRMASS WILL ARRIVE DURING THE WEEKEND. A FROST OR FREEZE IS POSSIBLE, ESPECIALLY ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-051930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 223 PM CDT TUE OCT 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A PERIOD OF GUSTY SOUTH WINDS COULD RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT ON WEDNESDAY. A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN ON WEDNESDAY AS WELL AS THURSDAY AND THURSDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED. ECKBERG/KURIMSKI
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.